MAUDE Adverse Event Report: ARGON MEDICAL DEVICES WORKER GUIDEWIRE - STANDARD STRAIGHT 0.035"/0.89MM X 80CM - 3.5CM

ARGON MEDICAL DEVICES WORKER GUIDEWIRE - STANDARD STRAIGHT 0.035"/0.89MM X 80CM - 3.5CM
Model Number 110135080
Medical Device Problem Code Device Misassembled During Manufacturing /Shipping (2912)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Sample is not available for return.Argon is investigating this event and a follow-up report will be submitted upon investigation completion.
 
Event or Problem Description
Worker guidewire is packed with the wrong end at the start position.A huge risk because the end of the wire is hard/sharp, because of backorder of this article number, the customer chose to keep the boxes until a new delivery.
 
Event or Problem Description
 
Additional Manufacturer Narrative
A review of the manufacturing and inspection records for this lot was conducted, and no deviations or non-conformances were recorded relating to this issue.There was no photographic or physical evidence returned by the customer that would have allowed an investigation to take place.However, the complaint is regarding a confirmed issue produced within the same lot number.The guidewires are loaded by hand in the dispensers prior to the tray forming process.The incorrect guidewire orientation was not detected during packaging or final inspections before boxing.Because the root cause was found to be operator related, the area supervisor was made aware of the issue and retraining was provided to the operators.Argon will continue to monitor for recurrence.
 
Additional Manufacturer Narrative
This report contains corrected initial reporter information.Initial report submitted had incorrect information.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Corrected information provided in d4 and g4 due to an error in the previous mdr.

Brand Name
WORKER GUIDEWIRE - STANDARD STRAIGHT 0.035"/0.89MM X 80CM - 3.5CM
Common Device Name
WORKER GUIDEWIRE
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX 75751
Manufacturer Contact
elnaz rahman
1445 flat creek rd
athens, TX 75751
9036759321
MDR Report Key17912980
Report Number0001625425-2023-01217
Device Sequence Number20707216
Product Code DQX
UDI-Device Identifier00886333007912
UDI-Public(01)00886333007912(17)280608(10)11482420
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K160785
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 06/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number110135080
Device Lot Number11482420
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/01/2023
Supplement Date Received by Manufacturer10/01/2023
10/01/2023
06/13/2024
Initial Report FDA Received Date10/11/2023
Supplement Report FDA Received Date10/11/2023
11/20/2023
06/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/09/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown